# SDR 97ZZZX2094

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10460
- Engine: Rroyce DART5327R
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Damaged
- Location: Lt Eng Turb
- Part time: 18,430 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EWR/YMX - EN ROUTE, THE LEFT ENGINE STARTED TO AUTOFEATHER.  THE LEFT ENGINE TEMP STARTED TO RISE, THE FLIGHT CREW THEN MANUALLY FEATHERED THE PROP.  THE CREW DECLARED AN EMERGENCY AND WAS CLEARED TO LAND IN ALB. THE PILOT TRIED TO RESTART THE ENGINE, BUT IT WOULD NOT START.  THE AIRCRAFT LANDED WITHOUT ANY OTHER PROBLEMS.  A MAINTENANCE CREW WAS DISPATCHED TO ALB FOR THE ENGINE CHANGE.
